# SDR REXA2017031200382

- Difficulty date: March 12, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING FOUND TO BE CRACKED AT THE BASE.    REMOVED AND REPLACED THE DOOR HANDLE HOUSING IAW AMM 52-42-03.  OPS CHECKED GOOD IAW AMM 52-42-00-710-801.
